# SDR HALA2008121400890

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 26,292 hours, 5,049 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MX LEVEL MSG L IDG OUT TEMP DISPLAYED AT TOP OF CLIMB.  IDG OUT 86, 115 IDG RISE 10,11.  FOUND LEFT IDG UNDERSERVICED.  SERVICED IDG, TO INSP IDG NO LEAKS NOTED.  T/S PER FIM 24-20-00.  NO FAULTS ON BPCU BITE.
